MathSciNet Relay Station
MathSciNet bibliographic data
MR818061 22E40 (32G13 57N65)
Johnson, Dennis; Millson, John J. Deformation spaces associated to compact hyperbolic manifolds. Bull. Amer. Math. Soc. (N.S.) 14 (1986), no. 1, 99–102.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement